# SDR DALA2023120509961

- Difficulty date: December 4, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N337DN
- Make and model: Airbus A321-213
- Aircraft serial: 8080
- Aircraft time: 17,413 hours, 7,809 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3037 -ATO- AT THROTTLE UP DUE TO COND HOT AIR FAULT. TRIM AIR PRSOV WAS ALREADY ON MEL. CORRECTIVE ACTION: RETURNED TO GATE FOR VALVE LOCK-OUT. REMAINED ON MEL. THEN R/R CONTROLLER AND TAPRV. OK FOR SERVICE. (5560916)
